RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 204, Number 7  


Spaces defined by the Paley function
S. V. Astashkin, E. M. Semenov
3
A boundary-value problem in weighted Hölder spaces for elliptic equations which degenerate at the boundary of the domain
B. V. Bazalii, S. P. Degtyarev
25
The method of normal forms for singularly perturbed systems of Fredholm integro-differential equations with rapidly varying kernels
A. A. Bobodzhanov, V. F. Safonov
47
Asymptotically optimal unsaturated lattice cubature formulae with bounded boundary layer
M. D. Ramazanov
71
Approximation of Müntz-Szász type in weighted spaces
A. M. Sedletskii
97
Metric freeness and projectivity for classical and quantum normed modules
A. Ya. Helemskii
127
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019